Alert archive / Ohio / Frost Advisories in 2007

Frost Advisory 3, NWS Cleveland, OH

September 15, 200727 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this frost advisory at Sep 15, 2007, 2:56 PM EDT for 27 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Sep 16, 2007, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 15, 2007, 2:56 PM EDT (18:56 UTC)
In effect from
Sep 16, 2007, 2:00 AM EDT
Expired
Sep 16, 2007, 8:00 AM EDT
In force
6 hr
Issued by
NWS Cleveland, OH
All 29 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 151856
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
256 PM EDT SAT SEP 15 2007


OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
160300-
/O.NEW.KCLE.FR.Y.0003.070916T0600Z-070916T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
256 PM EDT SAT SEP 15 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. 

CLEAR SKIES...LIGHT WINDS AND COLD AIR WILL BRING A THREAT OF
FROST TO THE AREA TONIGHT. TEMPERATURES ARE EXPECTED TO FALL INTO
THE MID AND UPPER 30S OVER MUCH OF THE AREA AWAY FROM LAKE ERIE
TONIGHT. THESE COLD TEMPERATURES WILL LIKELY CAUSE AREAS OF FROST
TO FORM.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
2 follow-up statements
000 
WWUS71 KCLE 160236
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1036 PM EDT SAT SEP 15 2007

OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
161200-
/O.CON.KCLE.FR.Y.0003.070916T0600Z-070916T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
1036 PM EDT SAT SEP 15 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM FOR MOST OF
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. 

TEMPERATURES ARE EXPECTED TO FALL TO THE MID 30S OVER MUCH OF THE
AREA INLAND FROM LAKE ERIE OVERNIGHT...ESPECIALLY IN RURAL AREAS
AND NORMALLY COLDER SPOTS. FROST IS LIKELY IN THESE AREAS.
TEMPERATURES WILL BE A BIT WARMER IN URBAN AREAS...GENERALLY IN
THE UPPER 30S AND LOWER 40S...BUT PATCHY FROST IS STILL POSSIBLE.

LOW TEMPERATURES NEAR LAKE ERIE FROM TOLEDO TO LORAIN MAY DROP
INTO THE UPPER 30S AND THERE IS A CHANCE FOR A LITTLE FROST ALONG
THE WEST LAKESHORE. AREAS NEAR LAKE ERIE FROM LORAIN AND CLEVELAND EAST
THROUGH ASHTABULA AND ERIE PENNSYLVANIA WILL SEE LOW TEMPERATURES 
IN THE 40S AND FROST IS NOT EXPECTED ALONG THE EAST LAKESHORE.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KOSARIK
000 
WWUS71 KCLE 160714
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
314 AM EDT SUN SEP 16 2007

OHZ011-013-014-023-PAZ002-003-160815-
/O.CAN.KCLE.FR.Y.0003.000000T0000Z-070916T1200Z/
CUYAHOGA-GEAUGA-ASHTABULA INLAND-TRUMBULL-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...CHARDON...JEFFERSON...
WARREN...EDINBORO...MEADVILLE
314 AM EDT SUN SEP 16 2007

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST
ADVISORY. 

CLOUDS MOVING OFF OF LAKE ERIE WILL HOLD TEMPERATURES UP AND
SHOULD PREVENT WIDESPREAD FROST FROM DEVELOPING. PATCHY FROST
REMAINS POSSIBLE HOWEVER IN AREAS WHERE SKIES CLEAR BEFORE SUNRISE.

$$

OHZ003-006>010-017>022-027>033-036>038-047-161200-
/O.CON.KCLE.FR.Y.0003.000000T0000Z-070916T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...
MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
314 AM EDT SUN SEP 16 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

TEMPERATURES ARE EXPECTED TO FALL TO THE MID 30S OVER MUCH OF THE
AREA INLAND FROM LAKE ERIE EARLY THIS MORNING...ESPECIALLY IN
RURAL AREAS AND NORMALLY COLDER SPOTS. FROST IS LIKELY IN THESE
AREAS. TEMPERATURES WILL BE A BIT WARMER IN URBAN AREAS...GENERALLY
IN THE UPPER 30S AND LOWER 40S...BUT PATCHY FROST IS STILL
POSSIBLE. WIDESPREAD FROST IS NOT EXPECTED ALONG THE LAKESHORE.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at Sep 15, 1:33 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Sep 15, 1:33 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
133 PM EDT SAT SEP 15 2007

.SYNOPSIS...
COOL CANADIAN HIGH PRESSURE...CENTERED OVER IOWA WILL
MOVE ACROSS THE OHIO VALLEY TONIGHT. AND EAST OF THE REGION
DURING THE DAY ON SUNDAY. THE HIGH WILL CONTINUE TO INFLUENCE THE
WEATHER ACROSS THE REGION THROUGH THE MIDDLE OF NEXT WEEK. AFTER A
CHILLY WEEKEND...TEMPERATURES WILL SLOWLY MODERATE NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
SCATTERED SHOWERS OVER NORTHEAST OHIO AND NORTHWEST OHIO HAVE DECREASED
IN COVERAGE...HOWEVER WITH A NORTH TO NORTHWEST FLOW FROM THE LAKE...
THERE STILL CAN BE SOME SHOWERS OVER THE AREA THROUGH THE AFTERNOON.
ELSE WHERE JUST PARTLY CLOUDY OR PARTLY SUNNY...HIGHS MUCH COOLER
THIS AFTERNOON IN THE UPPER 50S TO THE LOWER 60S. KEPT THE PATCH FROST
IN AREAS A AWAY FROM LAKE ERIE AFTER MIDNIGHT...LOWS TONIGHT IN
THE UPPER 30S INLAND TO NEAR 50 RIGHT ALONG THE LAKESHORE. CLOUDS
SCATTER OUT TONIGHT AS HIGH PRESSURE MOVES OVERHEAD. A FEW
LOCATIONS MAY COME CLOSE TO THE RECORD LOW TEMPERATURES SUNDAY
MORNING.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
NO MAJOR CHANGES TO THE SHORT TERM FORECAST. SUNDAY THE STRONG SFC
HIGH STARTS OUT ACROSS THE REGION AND IS FORECAST TO MOVE EAST
DURING THE DAY. MODELS TRACK A SHORT WAVE ACROSS THE AREA DURING
THE DAY. MOISTURE FROM THE CENTRAL PLAINS ALSO APPEARS TO BE
PHASING WITH THE SYSTEM ON THE NAM. GIVEN THE STRENGTH OF THE HIGH
HOWEVER WILL SIDE WITH THE DRIER GFS AND KEEP DRY. WITH THE HIGH
TO OUR EAST SUNDAY WILL BEGIN THE GRADUAL WARMUP WITH ALL AREAS
REACHING INTO THE 60S. SUNDAY NIGHT WILL BE ANOTHER GOOD
RADIATIONAL COOLING NIGHT AND WHILE TRADITIONALLY COOLER AREAD
COULD SEE PATCHY FROST MOST AREAS SHOULD HOLD IN THE 40S.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
LONG TERM FORECAST STARTS ON COOL SIDE...BUT THEN WARMS UP
THROUGH THE PERIOD. GFS AND ECMWF ARE IN GOOD AGREEMENT IN SHOWING
THE UPPER TROF IN THE EAST EARLY IN PERIOD MOVING OFF WITH HIGH
PRES SLOWLY MOVING EAST THRU THE PERIOD...ALLOWING HEIGHTS TO
BUILD AND RETURN FLOW TO DEVELOP TUE AND WED. WEAKENING FRONT
ARRIVE LATE WEDNESDAY NIGHT/EARLY THURSDAY BUT QUICKLY PUSHES
NORTH WITH UPPER LEVEL RIDGE ANCHORED OVER THE EAST COAST. AT THIS
TIME MOISTURE LOOKS VERY LIMITED WITH THE FRONT AND UPPER RIDGE
KEEPS IT FROM COMPLETELY MOVING THROUGH. WILL ONLY CARRY SLGT CHC
POPS AT MOST LATE WED NIGHT/THURSDAY. TEMPS START OUT BELOW NORMAL
MONDAY MORNING BUT RISE TO ABOVE NORMAL BY TUE ESPECIALLY HIGH
TEMPS.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
LAKE EFFECT CLOUDS WILL CONTINUE THROUGH THE EVENING HOURS. EXPECT
MAINLY VFR CONDITIONS BUT COULD SEE SOME PTCHY 3K CIGS.  HIGH
PRESSURE NOW CENTERED OVER THE MID MISSISSIPPI VALLEY WILL SLIDE
EAST AND BE LOCATED OVER WRN PA BY 12Z SUNDAY. AS THE WINDS SHIFT
TO THE S-SW EXPECT LAKE EFFECT CLOUDS TO DISSIPATE.

HIGH PRESSURE WILL BECOME NEARLY STATIONARY ALONG EAST COAST
MONDAY AND REMAIN NEARLY STATIONARY THROUGH MID WEEK. EXPECT
VFR/DRY CONDTIONS TO CONTINUE.

&&

.MARINE...
THE NW WINDS TO 30KTS HOLDING WELL THIS MORNING.  AREA OBSERVATIONS
ACROSS THE LAKE GENERALLY HAVE 25 KT SUSTAINED.  WILL CONTINUE THIS
FOR SEVERAL MORE HOURS BEFORE THE GRADUAL TREND DOWN INTO THIS
EVENING. AS A RESULT HAVE EXTENDED THE SMALL CRAFT ADV INTO THIS
EVENING. ITS POSSIBLE THAT WESTERN BASIN COULD GET CANCELED AS
EARLY AS LATER THIS AFTERNOON AND THIS WILL BE A DAY SHIFT
FORECAST DECISION. OTHERWISE WOULD NOT EXPECT WAVES TO DROP BELOW
THE CRITERIA OF 4 FOOT FOR THE EASTERN 2/3 UNTIL EVENING.

HIGH PRESSURE BUILDS IN TODAY...AND WILL BE OVERHEAD TONIGHT. THE
HIGH WILL MOVE TO THE EAST ON SUNDAY. EXPECT WINDS TO HAVE A
SOUTHERLY COMPONENT THROUGH LATE WEEKEND AND INTO THE MIDDLE OF
NEXT WEEK.

WILL KEEP MENTION OF CHANCE OF WATERSPOUTS FOR THIS MORNING AS
NOMOGRAM STILL SHOWING CONDITIONS REMAIN FAVORABLE. WILL KEEP A
WATCH ON THE SETUP FOR SUNDAY MORNING AS MODELS HINTING AT A LAND
BREEZE AND THEREFORE MIGHT HAVE ANOTHER MORNING WITH A WATERSPOUT
POSSIBILITY. OTHERWISE SYNOPTIC PATTERN SLOWS WITH UPPER RIDGING
BUILDING INTO THE OHIO VALLEY AND WEATHER LOOKS FAIR NEXT WEEK. &&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     LEZ142>149.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     LEZ142>149.

&&

SYNOPSIS...THOMPSON
NEAR TERM...THOMPSON
SHORT TERM...TK
LONG TERM...RANDEL
AVIATION...DJB
MARINE...OUDEMAN
Hazardous weather outlook, Sep 15, 6:46 AM EDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
646 AM EDT SAT SEP 15 2007

OHZ003-007-009>012-089-PAZ001-161100-
LUCAS-OTTAWA-ERIE OH-LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-
NORTHERN ERIE-
646 AM EDT SAT SEP 15 2007

...HIGH RISK OF RIP CURRENTS THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RISK OF RIP CURRENTS

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ006-008-013-014-017>023-027>033-036>038-047-PAZ002-003-161100-
WOOD-SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
646 AM EDT SAT SEP 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE THAT FROST WILL DEVELOP TONIGHT IN AREAS AWAY
FROM THE LAKE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>149-162>169-161100-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-
646 AM EDT SAT SEP 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

WATERSPOUTS MAY BE POSSIBLE ON THE LAKE TODAY AND TONIGHT. IN
ADDITION THERE IS A CHANCE OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WATERSPOUTS MAY BE POSSIBLE ON THE LAKE EARLY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 3:51 AM EDTCoastal Flood StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more16 hr

Nearby

Frost Advisories in Ohio, 2007Frost Advisories in Pennsylvania, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.